# SDR AALA20170324003

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,909 hours, 20,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 141A83166
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R1 CREASE BEAM INBOARD ANGLE SPLICE PLATE HAS CORROSION BETWEEN FUSELAGE STATIONS 296 AND 299 RBL 54.  REMOVED AND REPLACED SPLICE PLATE IAW SRM 51-10-02, SRM 51-40-03, AND DRAWING 141A8316.
